# SDR CALA0400428

- Difficulty date: April 26, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 14,815 hours, 5,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A75018
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR TRACK STA 790 & 847 RBL 16 CORRODED.  INSTALLED REPAIR STRAPS PER ECRA 5321-01185.
